Skip navigation

Items where Author is "Liu, X.Y."

Items where Author is "Liu, X.Y."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 2.

Lai, Choi-Hong, Liu, X.Y. and Pericleous, Kyriacos A. (2015) A fourth-order PDE denoising model with an adaptive relaxation method. International Journal of Computer Mathematics, 92 (3). pp. 608-622. ISSN 0020-7160 (Print), 1029-0265 (Online) (doi:10.1080/00207160.2014.904854)

Liu, X.Y., Lai, C.-H., Pericleous, K.A. and Wang, M.Q. (2012) On a modified diffusion model for noise removal. Journal of Algorithms & Computational Technology, 6 (1). pp. 35-58. ISSN 1748-3018 (doi:10.1260/1748-3018.6.1.35)

This list was generated on Sun May 20 05:24:21 2018 BST.